# SDR MASA2024010500001

- Difficulty date: January 5, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 44,932 hours, 36,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT EXIT ROW INOP.  CHARGED 1ST TIME, R2 THE EMER BATTERY
